# SDR 20010112SG028

- Difficulty date: October 1, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Deteriorated
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2570 - BIL - LEFT ENGINE TORQUE DROPPED 15 PERCENT DURING TAEOFF ROLL.  MAINTENANCE VERIFIED LOW TORQUE DURING ENGINE RUNS.  HOT SECTION DETERIORATION IS SUSPECTED.  HSI HAD 3184.7 HOURS, DUE IN 415.3.  ENGINE WAS CHANGED.  (M)
